Journal of Modern Physics

Vol.3 No.9(2012), Paper ID 22628, 8 pages

DOI:10.4236/jmp.2012.39122

 

Nonlinear Spinor Field Equations in Gravitational Theory: Spherical Symmetric Soliton-Like Solutions

 

V. Adanhounme, A. Adomou, F. P. Codo, M. N. Hounkonnou

 

University of Abomey-Calavi, Mathematical Physics and Applications, (ICMPA-UNESCO), Cotonou, Republic of Benin
University of Abomey-Calavi, Mathematical Physics and Applications, (ICMPA-UNESCO), Cotonou, Republic of Benin
University of Abomey-Calavi, Mathematical Physics and Applications, (ICMPA-UNESCO), Cotonou, Republic of Benin
University of Abomey-Calavi, Mathematical Physics and Applications, (ICMPA-UNESCO), Cotonou, Republic of Benin

 

Copyright © 2012 V. Adanhounme, A. Adomou, F. P. Codo, M. N. Hounkonnou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


V. Adanhounme, A. Adomou, F. Codo and M. Hounkonnou, "Nonlinear Spinor Field Equations in Gravitational Theory: Spherical Symmetric Soliton-Like Solutions," Journal of Modern Physics, Vol. 3 No. 9, 2012, pp. 935-942. doi: 10.4236/jmp.2012.39122.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.